Differential and Integral Equations

Solutions of a nonlinear ODE appearing in the theory of diffusion with absorption

J. B. McLeod, L. A. Peletier, and J. L. Vázquez

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 4, Number 1 (1991), 1-14.

Dates
First available in Project Euclid: 18 June 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1371569631

Mathematical Reviews number (MathSciNet)
MR1079607

Zentralblatt MATH identifier
0725.34005

Subjects
Primary: 35K55: Nonlinear parabolic equations
Secondary: 34A12: Initial value problems, existence, uniqueness, continuous dependence and continuation of solutions

Citation

McLeod, J. B.; Peletier, L. A.; Vázquez, J. L. Solutions of a nonlinear ODE appearing in the theory of diffusion with absorption. Differential Integral Equations 4 (1991), no. 1, 1--14. https://projecteuclid.org/euclid.die/1371569631


Export citation